Quasi-linear series in three-dimensional electromagnetic modeling

Update item information
Publication Type Journal Article
School or College College of Mines & Earth Sciences
Department Geology & Geophysics
Creator Zhdanov, Michael
Other Author Fang, Sheng
Title Quasi-linear series in three-dimensional electromagnetic modeling
Date 1997-01-01
Description We have recently introduced a quasi-linear (QL) approximation for the solution of the three-dimension(a3l -D) electromagnetic modeling problem. In this paper we discuss an approach to improving its accuracy by considering the QL approximation so f the higher order. This approach can be considered the natural generalization of the Born series. We use the modified Green's operator with the norm less than I to ensure the convergence of the higher orders QL approximations to the true solution. This new approach produces the converged QL series, which makes it possible to estimate the accuracy of the original QL approximation without direct comparison with the rigorous full integral equation solution. It also opens principally new possibilities for fast and accurate 3-D EM modeling and inversion.
Type Text
Publisher American Geophysical Union (AGU)
Volume 32
Issue 6
First Page 2167
Last Page 2188
Language eng
Bibliographic Citation Zhdanov, M., & Fang, S. (1997). Quasi-linear series in three-dimensional electromagnetic modeling. Radio Science, 32(6), 2167-88. Nov.-Dec.
Rights Management Zhdanov, M., & Fang, S. H. Quasi-linear series in three-dimensional electromagnetic modeling. Radio Science, 32(6), 2167-88, 1997. Nov.-Dec. c1997 American Geophysical Union. Reproduced/modified by permission of American Geophysical Union. DOI: 10.1029/97RS02284
Format Medium application/pdf
Format Extent 1,313,642 bytes
Identifier uspace,13886
ARK ark:/87278/s6br9b2n
Setname ir_uspace
Date Created 2013-10-11
Date Modified 2013-10-11
ID 709352
Reference URL https://collections.lib.utah.edu/ark:/87278/s6br9b2n
Back to Search Results